The twisted forms of a semisimple group over an fq-curve

Rony A. Bitan, Ralf Köhl, Claudia Schoemann

Research output: Contribution to journalArticlepeer-review


Let C be a smooth, projective and geometrically connected curve defined over a finite field Fq . Given a semisimple C −S-group scheme G where S is a finite set of closed points of C, we describe the set of (OS-classes of) twisted forms of G in terms of geometric invariants of its fundamental group F (G).

Original languageEnglish
Pages (from-to)17-38
Number of pages22
JournalJournal de Theorie des Nombres de Bordeaux
Issue number1
StatePublished - 2021

Bibliographical note

Publisher Copyright:
© Société Arithmétique de Bordeaux, 2021, tous droits réservés.


  • Hasse principle
  • Mots-clefs. Class number
  • Tamagawa number
  • étale cohomology


Dive into the research topics of 'The twisted forms of a semisimple group over an fq-curve'. Together they form a unique fingerprint.

Cite this